Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("KAMONT Z")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 32

  • Page / 2
Export

Selection :

  • and

ON MIXED INEQUALITIES BETWEEN SOLUTIONS OF AN ALMOST LINEAR PARTIAL DIFFERENTIAL EQUATION OF THE FIRST ORDER WITH A RETARDED ARGUMENT.KAMONT Z.1977; ANN. POLON. MATH.; U.S.A.; DA. 1977; VOL. 33; NO 3; PP. 267-285; BIBL. 11 REF.Article

ON THE CAUCHY PROBLEM FOR NON-LINEAR SYSTEMS OF PARTIAL DIFFERENTIAL-FUNCTIONAL EQUATIONS OF THE FIRST ORDERKAMONT Z.1980; ACTA MATH. ACAD. SCI. HUNG.; ISSN 0001-5954; HUN; DA. 1980; VOL. 35; NO 3-4; PP. 295-309; BIBL. 14 REF.Article

ON THE CHAPLYGIN METHOD FOR PARTIAL DIFFERENTIAL-FUNCTIONAL EQUATIONS OF THE FIRST ORDERKAMONT Z.1980; ANN. POL. MATH.; ISSN 0066-2216; POL; DA. 1980; VOL. 38; NO 1; PP. 27-46; BIBL. 9 REF.Article

ON THE ESTIMATION OF THE EXISTENCE DOMAIN FOR SOLUTIONS OF A NON-LINEAR PARTIAL DIFFERENTIAL-FUNCTIONAL EQUATION OF THE FIRST ORDERKAMONT Z.1978; GLASN. MAT.; YUG; DA. 1978; VOL. 13; NO 2; PP. 277-291; ABS. SLV; BIBL. 11 REF.Article

Existence of solutions to Hamilton-Jacobi functional differential equationsKAMONT, Z.Nonlinear analysis. 2010, Vol 73, Num 3, pp 767-778, issn 0362-546X, 12 p.Article

ON THE CAUCHY PROBLEM FOR SYSTEM OF FIRST ORDER PARTIAL DIFFERENTIAL-FUNCTIONAL EQUATIONSKAMONT Z.1979; SERDICA; BGR; DA. 1979; VOL. 5; NO 4; PP. 327-339; BIBL. 30 REF.Article

ON THE CAUCHY PROBLEM FOR LINEAR PARTIAL DIFFERENTIAL-FUNCTIONAL EQUATIONS OF THE FIRST ORDER.KAMONT Z.1977; ANN. POLON. MATH.; POLOGNE; DA. 1977; VOL. 35; NO 1; PP. 27-48; BIBL. 5 REF.Article

A DIFFERENCE METHOD FOR THE NON-LINEAR PARTIAL DIFFERENTIAL EQUATION OF THE FIRST ORDER WITH A RETARDED ARGUMENTKAMONT Z.1982; MATHEMATISCHE NACHRICHTEN; ISSN 0025-584X; DDR; DA. 1982; VOL. 107; PP. 87-93; BIBL. 5 REF.Article

ON INEQUALITIES BETWEEN SOLUTIONS OF FIRST ORDER PARTIAL DIFFERENTIAL-FUNCTIONAL EQUATIONSKAMONT Z.1979; ANN. POLON. MATH.; POL; DA. 1979; VOL. 36; NO 2; PP. 163-193; BIBL. 13 REF.Article

ON THE CAUCHY PROBLEM FOR NON-LINEAR PARTIAL DIFFERENTIAL-FUNCTIONAL EQUATIONS OF THE FIRST ORDERKAMONT Z.1979; MATH. NACHR.; DDR; DA. 1979; VOL. 88; PP. 13-29; BIBL. 16 REF.Article

ON THE EXISTENCE AND UNIQUENESS OF SOLUTIONS OF THE CAUCHY PROBLEM FOR LINEAR PARTIAL DIFFERENTIAL FUNCTIONAL EQUATIONS OF THE FIRST ORDER.KAMONT Z.1977; MATH. NACHR.; DTSCH.; DA. 1977; VOL. 80; PP. 183-200; BIBL. 17 REF.Article

APPLICATION DES CARACTERISTIQUES DANS LES THEOREMES RELATIFS AUX INEGALITES MIXTES ENTRE LES INTEGRALES D'UN SYSTEME D'EQUATIONS NON LINEAIRES AUX DERIVEES PARTIELLES DU PREMIER ORDREKAMONT Z; PAWELSKI W.1974; LESZ. NAUK. POLITECH. GDANSK., MATH.; POLSKA; DA. 1974; NO 9; PP. 31-44; ABS. ANGL. RUSSE; BIBL. 5 REF.Article

ON THE CAUCHY PROBLEM FOR DIFFERENTIAL-DELAY EQUATIONS IN A BANACH SPACE.KAMONT Z; KWAPISZ M.1976; MATH. NACHR.; DTSCH.; DA. 1976; VOL. 74; PP. 173-190; BIBL. 15 REF.Article

ON NON-LINEAR VOLTERRA INTEGRAL-FUNCTIONAL EQUATIONS IN SEVERAL VARIABLESKAMONT Z; ZWAPISZ M.1981; ANN. POL. MATH.; ISSN 0066-2216; POL; DA. 1981; VOL. 40; NO 1; PP. 1-29; BIBL. 15 REF.Article

ON THE CHARACTERISTICS FOR A SYSTEM OF PARTIAL DIFFERENTIAL EQUATIONS OF THE FIRST ORDER IN A SPECIAL CASE.KAMONT Z; PAWELSKI W.1974; ANN. POLON. MATH.; POLOGNE; DA. 1974; VOL. 29; NO 3; PP. 215-228; BIBL. 8 REF.Article

SUR L'EXISTENCE DES SOLUTIONS CONSTRUITES A L'AIDE DES CARACTERISTIQUES DES SYSTEMES D'EQUATIONS AUX DERIVEES PARTIELLESKAMONT Z; PAWELSKI W.1974; LESZ. NAUK. POLITECH. GDANSK., MATH.; POLSKA; DA. 1974; NO 9; PP. 15-30; ABS. ANGL. RUSSE; BIBL. 2 REF.Article

INEGALITES MIXTES ENTRE LES INTEGRALES D'UN SYSTEME QUASI LINEAIRE D'EQUATIONS AUX DERIVEES PARTIELLES DU PREMIER ORDREPAWELSKI W; KAMONT Z.1976; ZESZ. NAUK. POLITECH. GDANSK., MAT.; POLSKA; DA. 1976; NO 10; PP. 19-46; ABS. ANGL. RUSSE; BIBL. 6 REF.Article

ON A CERTAIN CASE OF ASYMPTOTIC STABILITY OF THE SOLUTION Y=0 OF A SYSTEM OF ORDINARY DIFFERENTIAL EQUATIONS Y'=F(X, Y).KAMONT Z; PAWELSKI W; ZACHAREK S et al.1977; ANN. SOC. MATH. POLON, 1; POLOGNE; DA. 1977; VOL. 20; NO 1; PP. 87-96; BIBL. 3 REF.Article

Implicit difference methods for parabolic functional differential equationsCZERNOUS, W; KAMONT, Z.Zeitschrift für angewandte Mathematik und Mechanik. 2005, Vol 85, Num 5, pp 326-338, issn 0044-2267, 13 p.Article

Mixed problems for hyperbolic functional differential equations with unbounded delayKAMONT, Z; KOZIEŁ, S.Nonlinear analysis. 2004, Vol 58, Num 5-6, pp 489-515, issn 0362-546X, 27 p.Article

On the Cauchy problem for quasilinear hyperbolic systems with a retarded argumentKAMONT, Z; TURO, J.Annali di matematica pura ed applicata. 1986, Vol 143, pp 235-246, issn 0373-3114Article

Difference methods for first-order partial differential-functional equations with initial-boundary conditionsKAMONT, Z; PRZADKA, K.Computational mathematics and mathematical physics. 1991, Vol 31, Num 10, pp 37-46, issn 0965-5425Article

Generalized solutions of quasi-linear hyperbolic systems of partial differential-functional equationsCZŁAPINSKI, T; KAMONT, Z.Journal of mathematical analysis and applications. 1993, Vol 172, Num 2, pp 353-370, issn 0022-247XArticle

Numerical methods for hyperbolic functional differential problems on the Haar pyramidJARUSZEWSKA-WALCZAK, D; KAMONT, Z.Computing (Wien. Print). 2000, Vol 65, Num 1, pp 45-72, issn 0010-485XArticle

Monotone iterative methods for impulsive hyperbolic differential-functional equationsBAINOV, D. D; KAMONT, Z; MINCHEV, E et al.Journal of computational and applied mathematics. 1996, Vol 70, Num 2, pp 329-347, issn 0377-0427Article

  • Page / 2